# SDR USAASB97109

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Malfunctioned
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1807 - ON CLIMB-OUT OF PIT, AIRCRAFT WOULD NOT PRESSURIZE PROPERLY.  CABIN WAS 1,000 FEET HIGHER THAN NORMAL.  ALSO, A VERY LOUD NOISE WAS COMING FROM THE MAIN ENTRY DOOR.  AT 26,000 FEET, CABIN WAS AT 4,900 FEET WITH CABIN CLIMB INDICATION FLUCTUATING CONTINUOUSLY.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE SPRING AND HINGE PIN ON THE MAIN ENTRY DOOR UPPER HINGE FLAP FOR SEAL SEAT.  AIRCRAFT PRESSURIZATION CHECK GOOD.  (X)
